Skip to Main content Skip to Navigation
Journal articles

On the existence of pair positive-negative solutions for resonance problems

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00813998
Contributor : François Bouchut <>
Submitted on : Tuesday, April 16, 2013 - 1:54:39 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00813998, version 1

Citation

Yavdat Ilyasov, Thomas Runst, Abdellah Youssfi. On the existence of pair positive-negative solutions for resonance problems. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 70 (10), pp.3461-3471. ⟨hal-00813998⟩

Share

Metrics

Record views

903